Weight Gains on Effexor ER

“In less than a year I have gone from 120lbs to more than 200lbs.”

 

After I had my daughter I became depressed and my family doctor put me on Zoloft and lorazipam. Around the same time my OBGYN put me on the Deproprevara shot for birth control. When I rapidly gained weight the doctor suspected the Deproprevara. I was taken off of it and my Zoloft script was increased. My family doctor said that this would help with weight loss as well as the depression. Why not kill two birds with one stone?

The weight came off but every 3 months or so I noticed that my depression, along with panic and anxiety attacks, would return and be worse, so the Zoloft and lorazipam scripts continued to be increased in dosage. When I approached my family doctor about my concerns on the increased dosage without relief she suggested that I change medications. I was immediately switched to Effexor XR.
I am still taking Effexor XR and since I switched, my weight gain has been tremendous. I am also sleeping most of the day, and I crave alcohol. I am a smoker but as of late, I have increased my habit from less than a pack a day to about 2 and 1/2 packs a day.

In less than a year I have gone from 120lbs to more than 200lbs (I am 5’6″, and 27yrs old). When I started these drugs I was a water aerobics instructor, and taught 6hrs of swimming lessons Fridays, Saturdays, and Sundays. Now I can barely get out of bed in the afternoon to clean the house. I need help. I know what it does to me body and brain when I simply miss a dosage, let alone quit it completely.

D.R.

 

8/17/2000

This is Survivor Story number 14.
Total number of stories in current database is 96

649 total views, no views today